# SDR 97ZZZX4112

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: DK042
- Condition: Malfunction
- Location: Fuel Pressure
- Part time: 135 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER FALSE INDICATIONS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
